Information Journal Paper
APA:
CopyZARABI, M.H., & GORJESTANI, H.. (2008). A MAXILLARY SECOND MOLAR WITH TWO PALATAL ROOTS: CASE REPORT. JOURNAL OF DENTAL SCHOOL SHAHID BEHESHTI UNIVERSITY OF MEDICAL SCIENCE, 26(1 (75)), 60-63. SID. https://sid.ir/paper/22142/en
Vancouver:
CopyZARABI M.H., GORJESTANI H.. A MAXILLARY SECOND MOLAR WITH TWO PALATAL ROOTS: CASE REPORT. JOURNAL OF DENTAL SCHOOL SHAHID BEHESHTI UNIVERSITY OF MEDICAL SCIENCE[Internet]. 2008;26(1 (75)):60-63. Available from: https://sid.ir/paper/22142/en
IEEE:
CopyM.H. ZARABI, and H. GORJESTANI, “A MAXILLARY SECOND MOLAR WITH TWO PALATAL ROOTS: CASE REPORT,” JOURNAL OF DENTAL SCHOOL SHAHID BEHESHTI UNIVERSITY OF MEDICAL SCIENCE, vol. 26, no. 1 (75), pp. 60–63, 2008, [Online]. Available: https://sid.ir/paper/22142/en